Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Regular variation in $ {\bf R}^k$


Author: Mark M. Meerschaert
Journal: Proc. Amer. Math. Soc. 102 (1988), 341-348
MSC: Primary 26B30
MathSciNet review: 920997
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Researchers investigating certain limit theorems in probability have discovered a multivariable analogue to Karamata's theory of regularly varying functions. The method uses elements of real analysis and Lie groups to analyze the asymptotic behavior of functions and measures on $ {{\mathbf{R}}^k}$. We present an account here which is independent of probabilistic considerations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26B30

Retrieve articles in all journals with MSC: 26B30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0920997-5
PII: S 0002-9939(1988)0920997-5
Keywords: Regular variation, Lie groups
Article copyright: © Copyright 1988 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia